# SDR UALA2012081504531

- Difficulty date: August 13, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 42,442 hours, 16,583 cycles
- Engine: Iae V2527A5
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

IN FLIGHT START OF APU ATTEMPTED. 8000FT 250KTS AUTO SHUTDOWN AT 20 PERCENT N1.  APU CB'S COLLARED PER MEL.  REPLACED APU FCU PER MM, OPERATED APU SEVERAL TIMES OK.  NO LEAKS.  LEADS CHECK OK.  REMOVED AND REPLACED IGN BOX.  OK FOR SERVICE IAW AMM.
